Hello, i was put on sertraline 100mg by my GP for anxiety. I took the tablets daily for 2 weeks but started to get some pretty scary side effects (asthma got way worse and my chest and stomach muscles went completely rigid along with back pain and the feeling that my lungs aren't expanding, presumably because of how stiff my muscles are. I stopped the tablets immediately as i assumed i was having an adverse reaction. i am still suffering from all these symptoms 2 weeks after taking my last pill. Is this still the sertraline getting out of my system? I would have thought it would have been long gone by now? Would appreciate if anyone can shed any light on this. Many thanks
Sorry to say by stopping while the adjustment process was still in progress you made things a whole lot worse by combining adjustment side effects with withdrawal. You need to tell all this to your Dr so you can get back on track. Considering the diagnosis, good chance what this has brought on may linger a very long time without the dr's assistance.
Yes I agree.. you need to discuss symptoms with your Dr. I have never seen these side effects before. I take 100mg of Sertraline but I've been on it for years and I finally needed a higher dose. just starting out a dosage should be 25 or 50 mg. Please do not stop any meds unless directed by a physician... it is true meds work differently in every body but those symptoms sound way too extreme for Sertraline.
- Sertraline Information for Consumers
- Sertraline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sertraline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
New to sertraline, 50mg in the am with food. Severe stomach pain for 3-4hrs in the evening. ADVICE??
Posted 21 Nov 2013 • 3 answers
I have switched from venefalaxine to sertraline about 4 days ago and am experiencing tremors, tensed
Posted 2 May 2014 • 2 answers
Posted 8 Apr 2015 • 2 answers
Posted 29 Aug 2015 • 3 answers
Posted 13 Dec 2015 • 1 answer